# SDR SWIA2022122067020

- Difficulty date: October 7, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Not Reported
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REINSTALL RT AILERON PER AMM IAW AMM 27-15-01-000-801. COMPLY WITH TASK CARD 27-900-1001-SKY     (C-CHECK RO 12/17/2022)    REMOVED AND REINSTALLED THE RH AILERON WITH NEW HARDWARE - REF CRJ 200 AMM 27-15-01-400-801. RIGGING, BONDING AND OPERATIONAL TESTS ARE GOOD. COMPLIED WITH SKYWEST TASK CARD 27-900-1001-SKY.
